Publications

This list is based on the official Hungarian National Scientific Bibliography (MTMT). We also give further databases such as American Mathematical Society MathSciNet (AMS) and Google Scholar (Google).



2017
  Kiss., I.Z, Miller, J.C., Simon, P.L., Mathematics of Epidemics on Networks; From Exact to Approximate Models, Springer, Interdisciplinary Applied Mathematics 46, (2017).
Content
  Bodó, Á., Simon, P.L., Analytic study of bifurcations of the pairwise model for SIS epidemic propagation on an adaptive network, Differ. Equ. Dyn. Syst., (2017). DOI: 10.1007/s12591-017-0348-8
  Kiss., I.Z., Berthouze, L., Miller, J.C., Simon, P.L., Mapping out emerging network structures in dynamic network models coupled with epidemics, In Temporal network epidemiology, Eds. N. Masuda, P. Holme (2017). -


2016
  Subekshya Bidari, Xinying Chen, Daniel Peters, Dylanger Pittman, P. L. Simon, Solvability of implicit final size equations for SIR epidemic models, Math. Biosci., 282, 181-190 (2016).
  Kunszenti-Kovács, D., Simon, P.L., Mean-field approximation of counting processes from a differential equation perspective, , E. J. Qualitative Theory of Diff. Equ., 75, 1-17 (2016).
  Armbruster, B., Besenyei, Á., Simon, P.L., Bounds for the expected value of one-step processes, Commun. Math. Sci., 14 (7), 1911-1923 (2016).
  Szabó-Solticzky, A., Berthouze, L., Kiss., I.Z., Simon, P.L., Oscillating epidemics in a dynamic network model: stochastic and mean-field analysis, J. Math. Biol. 72(5), 1153-1176 (2016).
  Simon, P.L., Kiss, I.Z., Super compact pairwise model for SIS epidemic on heterogeneous networks, Journal of Complex Networks, 4(2), 187-200, (2016).
  Bodó, Á. Katona, Y. Gy., Simon, P.L., SIS epidemic propagation on hypergraphs, Bulletin of Mathematical Biology, 78(4), 713-735 (2016).


2015
  Sélley, F., Besenyei, Á., Kiss, I.Z., Simon, P.L., Dynamic control of modern, network-based epidemic models, SIAM J. Appl. Dyn. Syst., 14(1), 168-187, (2015).
  Sharkey,. K.J., Kiss, I.Z, Wilkinson, R.R., Simon, P.L., Exact equations for SIR epidemics on tree graphs, Bull. Math. Biol. 77(4), 614-645 (2015).
  Bátkai, A., Havasi, Á., Horváth, R., Kunszenti-Kovács, D., Simon, P.L., PDE approximation of large systems of differential equations, Operators and Matrices, 9 (1), 147-163 (2015).
  Kiss, I.Z, Sélley, F., Morris, C.G., Simon, P.L., Wilkinson, R.R., Exact deterministic representation of Markovian SIR epidemics on networks with and without loops, J. Math. Biol. 70:437-464 (2015). DOI 10.1007/s00285-014-0772-0.


2014
  Szabó-Solticzky, A., Simon, P.L., The effect of graph structure on epidemic spread in a class of modified cycle graphs, Math. Model. Nat. Phenom. 9 (2), 89-107 (2014).
  Nagy, N., Kiss, I.Z., Simon, P.L., Approximate master equations for dynamical processes on graphs, Math. Model. Nat. Phenom., 9 (2), 32-46 (2014).


2013
  Taylor, T.J., Hartley, C., Simon, P.L., Kiss., I.Z., Berthouze, L., Identification of criticality in neuronal avalanches: I. A theoretical investigation of the non-driven case, J. Math. Neuroscience, (2013), 3:5. doi:10.1186/2190-8567-3-5
  Ghazaryan, A., Schecter, S., Simon, P.L., Gasless combustion fronts with heat loss, SIAM J. Appl. Math., 73(3), 1303-1326 (2013).
  Nagy, N., Simon, P.L., Monte-Carlo simulation and analytic approximation of epidemic processes on large networks, Central European Journal of Mathematics, 11(4), 800-815 (2013).
  Csörgő, G., Simon, P.L., Numerical and analytical study of bifurcations in a model of electrochemical reactions in fuel cells, Computers and Mathematics with Applications, 65, 325-337 (2013).
  Simon, P.L., Kiss, I.Z., From exact stochastic to mean-field ODE models: a new approach to prove convergence results, IMA J. Appl. Math., 78 (5) 945-964 (2013). doi: 10.1093/imamat/hxs001.
  Tóth, J., Simon P.L., Csikja Rudolf, Differenciálegyenletek feladatgyűjtemény, BME-Typotex, elektronikus kiadás (2013).


2012
  Besenyei, Á., Simon, P.L., Asymptotic output controllability via Dynamic Matrix Control, Differ. Equ. Appl., 4, 521-538 (2012).
  Simon, P.L., Kiss, I.Z., New moment closures based on a priori distributions with applications to epidemic dynamics, Bull. Math. Biol., 74,1501-1515 (2012).
  Kiss., I.Z., Berthouze, L., Taylor, T.J., Simon, P.L., Modelling approaches for simple dynamic networks and applications to disease transmission models, Proc.Roy.Soc.A, 468 (2141), 1332-1355 (2012).
  Kriston, Á., Berkes, B., Inzelt, Gy., Simon, P.L., Dobos, K., Nemes, Á., Unusual surface mass changes in the course of the oxygen reduction reaction on platinum and their explanation by using a kinetic model, J. Solid State Electrochem., 16 (4), 1723-1732 (2012).
  Taylor, M., Simon, P.L., Green, D.M., House, T., Kiss., I.Z., From Markovian to pairwise epidemic models and the performance of moment closure approximations, J. Math. Biol., 64, 1021-1042 (2012).
  Bátkai, A., Kiss, I.Z., Sikolya.E., Simon, P.L., Differential equation approximations of stochastic network processes: an operator semigroup approach, Netw. Heter. Media., 7, 43-58 (2012).
  Szabó, A., Simon, P.L., Kiss., I.Z., Detailed study of bifurcations in an epidemic model on a dynamic network, Differ. Equ. Appl., 4, 277-296 (2012).


2011
  Hatzopoulos, V., Taylor, M., Simon, P.L., Kiss., I.Z., Multiple sources and routes of information transmission: implications for epidemic dynamics, Math. Biosci., 231, 197-209 (2011).
  Simon, P.L., Taylor, M., Kiss., I.Z., Exact epidemic models on graphs using graph-automorphism driven lumping, J. Math. Biol., 62, 479-508 (2011).


2010
  Csörgő, G., Simon, P.L., Bifurcations in the differential equation model of a chemical reaction, Annales Univ. Sci. Budapest., 53, 45-57 (2010).
  Kiss., I.Z., Cassell, J., Recker, M., Simon, P.L., The impact of information transmission on epidemic outbreaks, Math. Biosci. 225, 1-10 (2010).
  Simon, P.L., Exact multiplicity of positive solutions for a class of singular semilinear equations, Diff. Eq. Dyn. Sys.,18 (4), 415-429, (2010).


2009
  Kiss., I.Z., Simon, P.L., Kao, R.R., A contact-network-based formulation of a preferential mixing model, Bull. Math. Biol., 71, 888-905, (2009).
  Horváth, T., Simon, P.L., On the exact number of solutions of a singular boundary value problem, Diff. Int. Equ., 22, 787-796, (2009).
  Zlatev, Z., Faragó, I. Simon, P.L., Large scale scientific computations: Editorial introduction, J. Comp. Appl. Math., 226, 187-189, (2009).


2008
  Simon, P.L., Large matrices arising in traveling wave bifurcations, In: Ivan Lirkov, Svetozar Margenov and Jerzy Wasniewski (eds), Large-Scale Scientific Computing, Lect. Notes Comp. Sci., Vol 4818, 217-224, 2008.
  Bartha, I., Simon, P.L., Müller, V., Has HIV evolved to induce immune pathogenesis?, Trends in Immunology, 29 (7), 322-328, (2008).
  Garay, B.M., Simon, P.L., Bifurcation analysis of an oscillatory CNN model with two cells, J. Appl. Math. Comput. 27, 199-210 (2008).


2006
  Simon, P.L., Merkin, J.H., Scott, S.K., Bifurcations in non-adiabatic flame propagation models, in Focus on Combustion Research, ed. Sung Z. Jiang, Nova Science Publishers, New York, ISBN: 1-59454-823-4, pp. 315-357 (2006).
  Simon, P.L., Classification of positive convex functions according to focal equivalence, IMA J. Appl. Math., 71, 519-533 (2006).
  Simon, P.L., Transverse instability of non-adiabatic flames, Lect. Ser. Computer and Computational Sci., 7, 1398-1401 (2006).
  J. Hernandez, J. Karátson, P.L. Simon, Multiplicity for semilinear elliptic equations involving singular nonlinearity, J. Nonlin. Anal., 65 (2), 265-283 (2006).
  Simon, P.L., Volford, A., Detailed study of limit cycles and global bifurcations in a circadian rhythm model, Int. J. Bif. Chaos,16 (2), 349-367 (2006).
  Engländer, J., Simon P.L., Nonexistence of solutions to KPP-type equations of dimension greater than or equal to one, Electron. J. Diff. Eqns., Vol. 2006, No. 09, pp. 1-6 (2006).


2005
  Tóth, J., Simon P.L., Differenciálegyenletek; Bevezetés az elméletbe és az alkalmazásokba, Typotex, (2005).
  Ivan K., Wittmann M., Simon P.L., Noszticzius Z, Snita D., Electrolyte diodes with weak acids and bases II. Numerical model calculations and experiments, J. Chem. Phys., 123, 164510 (2005).
  Ivan K., Simon P.L., Wittmann M., Noszticzius Z, Electrolyte diodes with weak acids and bases I. Theory and an approximate analytical solution, J. Chem. Phys., 123, 164509 (2005).
  Ivan K., Wittmann M., Simon P.L., Noszticzius Z, Snita D., Electrolyte diodes with weak acids and bases II. Numerical model calculations and experiments, J. Chem. Phys., 123, 164510 (2005).
  Simon, P.L., Kalliadasis, S., Merkin, J.H., Scott, S.K., The effect of a radical scavenger on the propagation of flames in an exothermic-endothermic system, J. Math. Chem., 38 (2), 203-231, (2005).


2004
  I.Z. Kiss, J. H. Merkin, S. K. Scott, P. L. Simon, Electric field effects on travelling waves in the Oregonator model for the BZ reaction, Quart. J. Mech. Appl. Math. 57 (4), 467-494, (2004).
  Ivan K, Wittmann M, Simon P. L, Noszticzius Z, Vollmer, J., Electrolyte diodes and hydrogels: Determination of concentration and pK value of fixed acidic groups in a weakly charged hydrogel, Phys. Rev. E, 70, 061402 (2004).
  Simon, P.L., Kalliadasis, S., Merkin, J.H., Scott, S.K., On the structure of the spectra for a class of combustion waves, J. Math. Chem., 35 (4), 309-328, (2004).
  Lazarovici, A., Kalliadasis, S., Merkin, J.H., Scott, S.K., Simon, P.L., The propagation and inhibition of an exothermic branched-chain flame with an endothermic reaction and radical scavenging, J. Eng. Math, 49, 41-55, (2004).
  Simon, P.L., Kalliadasis, S., Merkin, J.H., Scott, S.K., Stability of flames in an exothermic-endothermic system, IMA J. Appl. Math., 69, 175-203, (2004).


2003
  E. Jakab, D. Horváth, J.H. Merkin, S.K. Scott, P.L. Simon, A. Toth. Isothermal flame balls: Effect of autocatalyst decay Phys. Rev. E, 68, 03621 (2003).
  I. Z. Kiss, J. H. Merkin, S. K. Scott, P. L. Simon, Travelling waves in the Oregonator model for the BZ reaction, Phys. Chem. Chem. Phys., 5 (24), 5448 - 5453, (2003).
  Simon, P.L., Kalliadasis, S., Merkin, J.H., Scott, S.K., Evans function analysis of the stability of non-adiabatic flames, Comb. Theor. Modelling, 7, 545-561, (2003).
  P. L. Simon, On the structure of spectra of travelling waves, E. J. Qualitative Theory of Diff. Equ., 15, 1-19, (2003).
  Simon, P.L., Kalliadasis, S., Merkin, J.H., Scott, S.K., Inhibition of flame propagation by an endothermic reaction, IMA J. Appl. Math., 68, 537-562, (2003).
  J. Karátson, P.L. Simon, Exact multiplicity for degenerate two-point boundary value problems with p-convex nonlinearity, , J. Nonlin. Anal., 52 (6), 1569-1590 (2003).
  I. Z. Kiss, J. H. Merkin, S. K. Scott, P. L. Simon, S. Kalliadasis and Z. Neufeld, The structure of flame filaments in chaotic flows, Physica D, 176, 67-81, (2003).


2002
  Ivan K, Kirschner N, Wittmann M, Simon PL, Jakab V, Noszticzius Z, Merkin JH, Scott SK, Direct evidence for fixed ionic groups in the hydrogel of an electrolyte diode, Phys. Chem. Chem. Phys., 4 (8), 1339-1347, (2002).
  E. Jakab, D. Horváth, J.H. Merkin, S.K. Scott, P.L. Simon, A. Tóth. Isothermal flame balls, Phys. Rev. E 66, 016207 (2002).
  P.L. Simon, S. Kalliadasis, J.H. Merkin, S.K. Scott, Quenching of flame propagation through endothermic reaction, J. Math. Chem. 32. No 1. 73-98 (2002).
  P.L. Simon, S. Kalliadasis, J.H. Merkin, S.K. Scott, Quenching of flame propagation with heat loss, J. Math. Chem. 31, No. 3, 313-332 (2002).


2001
  J. Hofbauer, P.L. Simon, An existence theorem for parabolic equations on ${\bf R}^N$ with discontinuous nonlinearity, E. J. Qualitative Theory of Diff. Equ., No. 8., 1-9 (2001).
  J. Karátson, P.L. Simon, On the linearized stability of positive solutions of quasilinear problems with p-convex or p-concave nonlinearity, J. Nonlin. Anal., 47, 4513-4520, (2001).
  P.L. Simon, E. Hild, H. Farkas, Relationships between the discriminant curve and other bifurcation diagrams, J. Math. Chem 29, 245-265 (2001).
  G. Farkas, P.L. Simon, Stability properties of positive solutions to partial differential equations with delay, Electron. J. Diff. Eqns., Vol. 2001(2001), No. 64, 1-8.
  B.M. Garay, P.L. Simon, Numerical flow-box theorems under structural assumptions, IMA J. Numer. Anal., 21, 733-749, (2001).
  B.M. Garay, P.L. Simon, The local flow-box theorem for discretizations. The analytic case, J. Difference Eqns. Appl., 7, 345-381, (2001).
  P.L. Simon, A retarded differential equation model of wave propagation in a thin ring, SIAM J. Appl. Math. 61. 1618-1627, (2001).
  J. Karátson, P.L. Simon, On the stability properties of nonnegative solutions of semilinear problems with convex or concave nonlinearity, J. Comp. Appl. Math. 131, 497-501, (2001).


2000
  J.H. Merkin, P.L. Simon, Z. Noszticzius, Analysis of the electrolyte diode. Electro-diffusion and chemical reaction within a hydrogel reactor, J. Math. Chem. 28, 43-58, 2000.
  N. Kirschner, P.L. Simon, M. Wittmann, Z. Noszticzius, J.H. Merkin, Acid-base diodes in a hydrogel medium; Nonlinear response for mono- and diavalent contaminating ions: theory and experiments, Macromol. Symp. 160, 167-173 (2000).
  H. Farkas, I. Faragó and P.L. Simon, Qualitative properties of conductive heat transfer, in Thermodynamics of energy conversion and transport, eds. S. Sienuitycz and A. De Vos , Springer Verlag 2000, 199-238.


1999
  A. Volford, P.L. Simon, H. Farkas, Z. Noszticzius, Rotating chemical waves: theory and experiments, Physica A 274, 1999, 30-49.
  A. Volford, P.L. Simon, H. Farkas, Waves of excitation in heterogeneous annular region, asymmetric arrangement, Banach Center Publ. Vol. 50. 1999, Geometry and topology of Caustics - Caustics' 98, S. Janeczko, V.M. Zakalyukin (eds.).
  J. Karátson, P.L. Simon, Bifurcations for semilinear elliptic equations with convex nonlinearity, Electronic J. Diff. Eqns. Vol. 1999, 1999, No. 43, 1-16.
  P.L. Simon, H. Farkas, M. Wittmann, Constructing global bifurcation diagrams by the parametric representation method, J. Comp. Appl. Math. 108, 1999, 157-176.
  L. Hegedűs, N. Kirschner, M. Wittmann, P.L. Simon, Z. Noszticzius, T. Amemiya, T. Ohmori, T. Yamaguchi, Nonlinear effects of electrolyte diodes and transistors in a polymer gel medium, Chaos, 9, (2), 1999, 283-297.


1998
  Simon, P. L. and H. Farkas, Some examples for the extended use of the Parametric Representation Method. In: Došlá, Z., Kuben, J. and Vosmanský, J. (eds.): Proceedings of Equadiff 9, Conference on Differential Equations and Their Applications, Brno, August 25-29, 1997. [Part 3] Papers. Masaryk University, Brno, 1998. pp. 101-109.


1997
  A. Lázár, H.-D. Försterling, H. Farkas, P.L. Simon, A. Volford, Z. Noszticzius, Waves of excitation on non-uniform membrane rings, caustics and reverse involutes, Chaos, 7, (4), 1997, 731-737.


1996
  P.L. Simon, Nguyen Bich Thuy, H. Farkas, Z. Noszticzius, Application of the parametric representation method to construct bifurcation diagrams for highly non-linear chemical dynamical systems, J. Chem.Soc., Faraday Trans., 1996, 92 (16), 2865-2871.
  P.L. Simon, H. Farkas, Geometric theory of trigger waves - A dynamical system approach, J. Math. Chem. 19 (1996) 301-315.


1995
  P.L. Simon: Globally attracting domains in two- dimensional reversible chemical dynamical systems, Annales Univ. Sci. Budapest, Sect.Comp. 15 (1995) 179-200.


1993
  Simon L. P., Farkas H.: Polinomok gyökstruktúrájának vizsgálata a parametrikus reprezentáció módszerével, Alk. Mat. Lapok 17. (1993) 41-56.


1992
  H. Farkas, P.L. Simon: Use of the parametric representation method in revealing the root structure and Hopf bifurcation, Journal of Mathematical Chemistry 9 (1992) 323-339.
  P.L. Simon: The reversible LVA model, Journal of Mathematical Chemistry 9 (1992) 307-322.